Magnetic-Field Integral Equation [EM Programmer's Notebook]

Ofluoʇlu A. E., Çiftçi T., Ergül Ö. S.

IEEE Antennas and Propagation Magazine, vol.57, no.4, pp.134-142, 2015 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.1109/map.2015.2453913
  • Journal Name: IEEE Antennas and Propagation Magazine
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.134-142
  • Middle East Technical University Affiliated: Yes